# SDR F3LA98042

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION REPORTED, CORROSION ON FRAME WEB AFT OF FORWARD CARGO DOOR CUTOUT AT BS 490, STRINGER 24R TO 25R.  MAINTENANCE REMOVED CORROSION.  FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-10-03, 51-30-2, 53-10-1 AND OHM 20-50-14.  (M)
